# SDR HALA20240411091

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8764
- Aircraft time: 14,091 hours, 2,932 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APU AUTO SHUTDOWN ECAM AFTER WE LANDED WHEN WE TRIED TO START THE APU. FAULTING IGNITION EXCITER (8030KM). REMOVED AND REPLACED IGNITION UNIT PER AMM 49-41-38 AND IGNITER PLUG PER 49-41-41. SECURITY & OPS CHECK GOOD. OK FOR SVC.
